|ITEM METADATA RECORD
|Title: ||Approximation algorithms for multidimensional assignment problems with decomposable costs|
|Authors: ||Bandelt, H.-J. ×|
Spieksma, Frederik #
|Issue Date: ||1994 |
|Series Title: ||Discrete applied mathematics vol:49 pages:25-50|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Non-KU Leuven Association publications|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.
© Web of science